Alert archive / Florida / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 36, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 18, 2024, 3:57 PM EDT for Lake County, Volusia County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2024, 3:57 PM EDT (19:57 UTC)
- Expired
- May 18, 2024, 4:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lake County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 137 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 523 J/kg
- Mixed-layer CIN
- -301 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
392
WUUS52 KMLB 181957
SVRMLB
FLC069-127-182030-
/O.NEW.KMLB.SV.W.0036.240518T1957Z-240518T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
357 PM EDT Sat May 18 2024
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Northeastern Lake County in east central Florida...
West central Volusia County in east central Florida...
* Until 430 PM EDT.
* At 357 PM EDT, a severe thunderstorm was located over Pittman, or
near Paisley, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
DeLand, DeLeon Springs, Barberville, Paisley, and Pittman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 2896 8166 2905 8166 2905 8164 2919 8164
2919 8142 2906 8127 2889 8160 2896 8175
TIME...MOT...LOC 1957Z 232DEG 21KT 2899 8163
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Tollefsen1 follow-up statement
416
WWUS52 KMLB 182014
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
414 PM EDT Sat May 18 2024
FLC069-127-182030-
/O.CON.KMLB.SV.W.0036.000000T0000Z-240518T2030Z/
Lake FL-Volusia FL-
414 PM EDT Sat May 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN LAKE AND WEST CENTRAL VOLUSIA COUNTIES...
At 414 PM EDT, a severe thunderstorm was located near Paisley, moving
northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
DeLand, DeLeon Springs, Barberville, Paisley, and Pittman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2905 8164 2919 8164 2919 8142 2906 8127
2895 8148 2900 8166 2905 8166
TIME...MOT...LOC 2014Z 232DEG 21KT 2905 8154
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TollefsenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 10:40 AM EDT, 5 hours 17 minutes earlier.
Area forecast discussion, May 18, 10:40 AM EDT, 5 hours 17 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1040 AM EDT Sat May 18 2024
...New UPDATE, MARINE, PREVIOUS DISCUSSION...
.UPDATE...
Issued at 1040 AM EDT Sat May 18 2024
Current local radar imagery shows dry conditions across east
central Florida. Analysis charts depict a cold front over the
Southeastern US and the Florida panhandle and a mid/upper level
ridge centered over the Carribean and western Atlantic with 500mb
heights at 590dm+ over central Florida. This morning's 10Z XMR
sounding shows substantial dry air in the mid to upper levels and a
PWAT value of 1.2" which results in high DCAPE at 989 J/kg. Guidance
continues to indicate that moisture will increase along sea breeze
boundary interactions this afternoon near the coast along I-95
before pushing offshore into the evening hours. Forecast
soundings show instability and moisture increasing into the
afternoon with SFC CAPE values in the 3,000-5,000 J/kg range and
PWAT values around 2-2.3" near the coast, in addition to, 30-40kts
0-6km shear. For this reason, the SPC has outlooked northeastern
Lake, Volusia, Seminole, eastern Orange, Brevard, eastern Osceola,
eastern Okeechobee, Indian River, St. Lucie, and Martin counties.
The main hazards associated with isolated strong to marginally
severe storms are wind gusts up to 50mph with locally damaging
wind gusts up to 60mph (5% risk), coin-sized hail with a 5% risk
of hail up to 1," occasional to frequent lightning strikes, and
periods of heavy rainfall. A brief tornado also cannot be ruled
out (2% risk).
Afternoon highs are forecast to reach above normal to near record
values (across the Treasure Coast) with temperatures in the low to
upper 90s. Heat index values are expected to reach the 102-110
range with the highest values across Osceola, southern
Brevard, Indian River, St. Lucie, Martin, and Okeechobee counties.
A Heat Advisory is in effect until 8PM this evening over the
aforementioned counties.
&&
.MARINE...
Issued at 1040 AM EDT Sat May 18 2024
Currently-Tonight... Mostly favorable boating conditions are
forecast. South to southwest winds at 8-14kts will back southeast
into the afternoon before veering offshore late this evening and
into the overnight hours at 10-16kts. Seas are forecast to build
to 1-2ft with up to 3 ft offshore overnight. Scattered showers and
lightning storms are forecast to develop this afternoon and push
offshore into the evening hours which will be capable of wind
gusts up to 50-60mph, coin sized hail, and occasional to frequent
lightning strikes.
&&
.PREVIOUS DISCUSSION...
Issued at 457 AM EDT Sat May 18 2024
This Morning...Patchy fog has begun to develop across portions of
the Treasure Coast early this morning with surface observations
reporting localized visibility as low as a half mile. There
continues to remain low confidence in additional fog development
across portions of the northwest interior including Lake and
western Orange counties. If encountering localized visibility
reductions due to fog while driving, slow down, use low-beam
headlights, and increase following distance. Any fog which
develops is expected to lift shortly after sunrise.
Today...Early morning IR satellite imagery shows a band of ongoing
convection stretching across Louisiana into Mississippi ahead of a
frontal boundary. 00Z CAM guidance suggests increasing convection as
the feature tracks eastward through the morning with a low
developing along the boundary as it moves across the Florida
panhandle. The band of convection then loses organization on its
approach to towards the Florida peninsula. Guidance further suggests
a moisture boundary ahead of the main convective boundary with
modeled PWATs increasing to around 1.8-1.9" across portions of east
central Florida. The moisture boundary is expected to interact with
a pinned east coast sea breeze in the afternoon, sparking scattered
to numerous showers and scattered lightning storms near the coast.
Elsewhere, scattered showers and storms are still forecast, driven
by diurnal heating and outflow boundary collisions. Steep low level
lapse rates and CAPE values greater than 2,000 J/kg could support
strong updraft growth, particularly in developing convection along
the sea breeze. Dry air aloft could be supportive of strong
downdrafts with localized wind gust up to 60 mph. Additional hazards
include coin-sized hail and cloud-to-ground lightning strikes. A
brief tornado cannot be ruled out along boundary collisions. SPC has
included a day one Marginal Risk for all coastal counties and
western portions of the interior counties for strong to severe
storms which could develop this afternoon.
Before convection begins to bubble up, heat will be of concern.
Anomalous ridging aloft will support above seasonal temperatures into
the afternoon, generally ranging within two degrees of records at
the local climate sites. Conditions become muggy with increasing
moisture, and peak heat index values are forecast to widely range
104-110 degrees. As a result, a Heat Advisory has been issued for
southern Brevard, Okeechobee, and the Treasure Coast counties today.
If pursuing outdoor activities, take frequent breaks in shaded or air
conditioned areas and ensure you stay hydrated.
Sunday...The aforementioned frontal boundary sinks southeastward
on Sunday. Isolated to scattered showers and isolated lightning
storms are forecast to approach the I-4 corridor ahead of sunrise.
Coverage then becomes numerous into the afternoon with PoPs
increasing between 50-70 percent. Strong to marginally severe
storms are in play again on Sunday. Areas across the south will
have the most favorable environment for strong to severe storms as
the line of convection approaches closer to peak day time
heating. Here, modeled CAPE values range 2,000-2,500 J/kg while
low level lapse rates remain steep with a minimal inversion in
place above 850mb. A dry air layer persists aloft, but to a less
extent than what was present the day prior. While the most
favorable environment lies southward, SPC has included all of east
central Florida in a Marginal Risk of severe storms. Greatest
hazards with any developing storms ahead of the front include
localized damaging wind gusts, cloud-to-ground lightning strikes
and coin-sized hail.
Increasing cloud cover will help to regulate afternoon temperatures
with a gradient in place from north to south. Earlier cloud cover
keeps temperatures along and north of the I-4 corridor in the mid to
upper 80s while upper 80s to low 90s build southward.
Monday-Friday...The cold front pushes south of the area into Monday.
Mid level troughing then builds across the western Atlantic
stretching across the state of Florida. Troughing is pushed further
offshore into mid week as ridging slides eastward across the Gulf,
extending into Florida by Wednesday. Showers and storms remain in
the forecast Monday (50-60%), and PoPs gradually dwindle each day
through mid week. Temperatures generally ranging the mid 80s to
lower 90s Monday and Tuesday warm through the remainder of the
week. Highs are forecast to range the low to mid 90s by Friday.
&&
.AVIATION...
(12Z TAFs)
Issued at 749 AM EDT Sat May 18 2024
VFR continue at the sites thru 18z-20z, before scattered TSRA
begins to develop, especially near coastal terminals. SSW winds
will back locally along the coast as the ECSB develops. This is
where strong to marginally severe TSRA are expected, generally
19z-02z, before pushing offshore. IFR or brief LIFR conditions are
possible with the TSRA activity. Winds may become gusty, 20-25 kt
at times, outside of storms. A cold front will approach ECFL on
Sun., bringing additional chances for SHRA/TSRA after 12z.
&&
.MARINE...
Issued at 457 AM EDT Sat May 18 2024
Today-Tonight...West to southwest winds around 5-10 kts back
southward as the east coast sea breeze develops in the afternoon.
The sea breeze will remain pinned to the coast with scattered to
numerous showers and scattered lightning storms developing along it.
Isolated severe storms with wind gusts up to 34 kts will be
possible. Coverage may linger into the late evening. Seas of 2-3 ft
persist.
Sunday-Wednesday...Coverage of showers and storms return across the
local waters on Sunday as a cold front approaches from the
northwest. A few storms could become strong to marginally severe
with localized wind gusts of 34 kts. West to southwest winds around
10 kts on Sunday veer north into Monday as the cold front moves
southward across the waters. Light onshore flow then develops from
Tuesday onward. Seas of 2-3 ft increase to 4-5 ft across the Gulf
Stream Monday night, subsiding Tuesday night.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 93 72 86 69 / 70 30 60 30
MCO 95 75 86 71 / 40 20 60 30
MLB 93 74 89 70 / 60 40 70 50
VRB 96 73 91 69 / 60 30 70 50
LEE 93 74 85 71 / 30 50 60 20
SFB 96 74 87 70 / 50 30 60 30
ORL 95 75 87 72 / 40 20 60 30
FPR 96 72 91 69 / 60 30 70 50
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 8 PM EDT this evening for FLZ053-058-154-159-
164-254-259-264-547-647-747.
AM...None.
&&
UPDATE...Fehling
LONG TERM...Weitlich
AVIATION...FehlingHazardous weather outlook, May 18, 10:57 AM EDT, 5 hours before
Hazardous Weather Outlook National Weather Service Melbourne FL 1057 AM EDT Sat May 18 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-190300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1057 AM EDT Sat May 18 2024 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A Marginal Risk of severe storms exists along and east of the I-95 corridor as storms develop along the sea breeze this afternoon. Strong to marginally severe storms will be capable of locally damaging wind gusts, frequent cloud-to-ground lightning strikes, and coin sized hail. In addition, a tornado cannot be ruled out as boundary collisions occur along the sea breeze. .FLOOD IMPACT... Lightning storms along and east of the I-95 corridor may produce localized heavy rainfall. Minor flooding will be possible, leading to ponding of water on roadways and within poor drainage areas. .EXCESSIVE HEAT IMPACT... Above normal temperatures, combined with increased moisture, will produce peak heat index values between 104-110 degrees this afternoon. A Heat Advisory is in effect for southern portions of east-central Florida. Practice heat safety if outdoors by taking breaks in air-conditioned spaces and staying hydrated. .MARINE THUNDERSTORM GUST IMPACT... Strong lightning storms this afternoon will be capable of producing wind gusts of 34 knots or greater across the local Atlantic waters, intracoastal waterways, and inland lakes. .WATERSPOUT IMPACT... A waterspout is possible from the Intracoastal Waterway to the local Atlantic waters this afternoon and evening, especially where storm-scale boundary collisions occur. .FIRE WEATHER IMPACT... Dry fuels across southern areas will increase the risk of fire starts due to frequent lightning strikes. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A Marginal Risk of severe storms exists on Sunday as a cold front approaches east central Florida. Strong to damaging wind gusts, hail, and frequent lightning strikes will be the primary threats. Heat index values are forecast to reach the low 100s across the Treasure Coast to Okeechobee county Sunday. An increased risk for heat- related illness exists over the areas mentioned Sunday as a result. Practice heat safety if planning to be outdoors by taking frequent breaks in air-conditioned spaces and staying hydrated. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Fehling/Law
In the hours before
Local storm report, May 18, 3:00 PM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
300 PM EDT Sat May 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM Tstm Wnd Gst 4 NE Umatilla 28.97N 81.63W
05/18/2024 M42 MPH Lake FL Mesonet
The APRSWXNET/CWOP site EW7223 in Altoona
measured a wind gust of 42MPH/36KTS from the
west-northwest.
&&
REHSpecial weather statement, May 18, 3:03 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Melbourne FL
303 PM EDT Sat May 18 2024
FLZ041-181915-
Inland Volusia FL-
303 PM EDT Sat May 18 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN VOLUSIA COUNTY
THROUGH 315 PM EDT...
At 302 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Crescent City, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Seville and Bakerstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.
&&
LAT...LON 2928 8142 2927 8155 2935 8156 2938 8145
2940 8143 2940 8142
TIME...MOT...LOC 1902Z 255DEG 28KT 2935 8146
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TollefsenLocal storm report, May 18, 3:24 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
324 PM EDT Sat May 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM Tstm Wnd Gst 2 SSW Silver Lake 28.82N 81.82W
05/18/2024 M51 MPH Lake FL ASOS
ASOS station KLEE LeesburgThe ASOS at the
Leesburg International Airport measured a
wind gust of 51MPH/44KTS from the southwest.
&&
REHSpecial weather statement, May 18, 3:38 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Melbourne FL
338 PM EDT Sat May 18 2024
FLZ041-141-182015-
Coastal Volusia FL-Inland Volusia FL-
338 PM EDT Sat May 18 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL VOLUSIA COUNTY
THROUGH 415 PM EDT...
At 338 PM EDT, Doppler radar was tracking a strong thunderstorm near
Daytona Beach, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Daytona Beach, Port Orange, Ormond Beach, South Daytona, and Holly
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.
&&
LAT...LON 2943 8107 2912 8091 2911 8141 2922 8145
2926 8142 2927 8115 2941 8116 2943 8111
TIME...MOT...LOC 1938Z 246DEG 40KT 2924 8117
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
TollefsenSpecial weather statement, May 18, 3:45 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Melbourne FL
345 PM EDT Sat May 18 2024
FLZ045-182015-
Orange FL-
345 PM EDT Sat May 18 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ORANGE COUNTY
THROUGH 415 PM EDT...
At 345 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bay Lake, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Orlando, Winter Park, Maitland, Windermere, and Bay Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2863 8134 2839 8118 2835 8133 2835 8159
2843 8163
TIME...MOT...LOC 1945Z 245DEG 25KT 2840 8152
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
TollefsenSpecial weather statement, May 18, 3:57 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Melbourne FL
357 PM EDT Sat May 18 2024
FLZ154-159-254-259-182030-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Indian River FL-
Coastal Indian River FL-
357 PM EDT Sat May 18 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. LUCIE AND
SOUTHEASTERN INDIAN RIVER COUNTIES THROUGH 430 PM EDT...
At 357 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pointe West, or near Vero Beach South, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Vero Beach, Indian River Shores, Vero Beach South, Gifford, and
Indrio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2749 8068 2758 8068 2771 8035 2750 8026
TIME...MOT...LOC 1957Z 259DEG 26KT 2758 8050
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
LeahyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 3:09 AM EDT | Heat Advisory | MLB | Brevard, Indian River, Martin, Okeechobee, Osceola, Saint Lucie | 15 hr |
| May 18, 2:28 PM EDT | Special Weather Statement | MLB | Volusia | 32 min |
| May 18, 2:54 PM EDT | Special Weather Statement | MLB | Lake, Volusia | 51 min |
| May 18, 3:03 PM EDT | Special Weather Statement | MLB | Flagler | 12 min |
| May 18, 3:07 PM EDT | Special Marine Warning | MLB | 83 min | |
| May 18, 3:28 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 18 min |
| May 18, 3:29 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Seminole | 31 min |
| May 18, 3:38 PM EDT | Special Weather Statement | MLB | Volusia | 37 min |
| May 18, 3:45 PM EDT | Special Weather Statement | MLB | Orange | 30 min |
| May 18, 3:52 PM EDT | Special Marine Warning | MLB | 83 min | |
| May 18, 3:57 PM EDT | Special Weather Statement | MLB | Indian River | 33 min |
| May 18, 3:59 PM EDT | Special Weather Statement | MLB | Lake | 46 min |
| May 18, 4:01 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 44 min |
| May 18, 4:07 PM EDT | Special Weather Statement | MLB | Brevard | 23 min |
| May 18, 4:12 PM EDT | Special Weather Statement | MLB | Orange | 33 min |
| May 18, 4:12 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 18 min |
| May 18, 4:26 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 49 min |
| May 18, 4:28 PM EDT | Special Marine Warning | MLB | 92 min | |
| May 18, 4:36 PM EDT | Special Weather Statement | MLB | Indian River | 24 min |
| May 18, 4:40 PM EDT | Special Weather Statement | MLB | Indian River | 35 min |
| May 18, 4:41 PM EDT | Special Weather Statement | MLB | Brevard, Orange, Seminole | 64 min |
| May 18, 4:52 PM EDT | Special Marine Warning | MLB | 53 min | |
| May 18, 4:55 PM EDT | Special Weather Statement | MLB | Indian River | 20 min |
| May 18, 5:09 PM EDT | Special Marine Warning | MLB | 2 hr | |
| May 18, 5:42 PM EDT | Special Weather Statement | MLB | Brevard | 33 min |
| May 18, 6:55 PM EDT | Special Marine Warning | MLB | 65 min | |
| May 18, 6:56 PM EDT | Special Weather Statement | MLB | Martin | 19 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.